# SDR SIMA201804170007

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT OMEGA BEAM AT CROSSMEMBER,  FRAME 29. BLENDED THE CORROSION IAW SRM 53-22-10, DETERMINED TO BE OUT OF ALLOWABLE LIMITS.  CUT OUT DAMAGE IAW SRM 53-00-10. PERFORMED HFEC INSPECTION OF CUT OUT AREA IAW NDTM 51-00-00-918-801-A00,  NO DEFECTS NOTED.  FABRICATED A SHIM , FILLER,  AND EXTERNAL ANGLE.  LOCATED, DRILLED, ALODINED AND PRIMED THE REPAIR IAW SRM 51-20-03, CPM 51-21-04,  AND 51-21-05.  INSTALLED THE REPAIR IAW SRM 51-40-02 AND 53-00-10.
